# SDR C2XA99IA078

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8611041
- Condition: Stuck
- Location: Nr 1 Pack
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

IAH - FLT 968 - THE CREW REPORTED A BURNING SMELL FROM THE NR 1 AIR CONDITIONING PACK AT TAKEOFF THRUST.  MAINTENANCE UNSTUCK THE NR 1 PACK VALVE, SATISFACTORILY RAN THE ENGINES ON THE GROUND AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
